| Model Number |
561CABT |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The device was returned and observed the blower was contaminated, the top overlay and knob were both damaged during device evaluation.There was no allegation of harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Additional Manufacturer Narrative
The manufacturer previously reported incorrect information in section b5 as receiving informationalleging an issue related to a cpap device's sound abatement foam.The device was returned and observed the blower was contaminated, the top overlay and knob were both damaged during device evaluation.There was no allegation of harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.Section b5 should have been reported as: a cpap was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, particle contamination was observed in the blower.No repair was performed.The device was scrapped.Section e1 was incorrectly reported in previous report which is now correctly updated in this follow-up report.